# SDR UALA2012121907283

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 45,943 hours, 18,694 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLT CONTROL ELEVATOR SERVO FAULT: FOR NR 2 ELAC RESET.  RESET ELACS CB'S AND PERFORMED EFCS TEST, ALL SYSTEMS NORMAL.
